# SDR SWAA2021050365131

- Difficulty date: April 19, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDE CHANNEL CORRORED AT STA 947.5 / FABRICATED NEW Z CHANNEL AT AFT CARGO FROM STA 867 TO STA 947.5 PER REF 737 SRM 51-40-02-0G-0 AND DRAWING NO.147A7500.
